# SDR USAA2009012390130

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 28,272 hours, 10,145 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: 61639103
- Part serial: 0864
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 20,441 hours, 7,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1426 PHX-PHL - EMERGENCY EQUIPMENT - MID LEFT LAV EMERGENCY EXIT DOOR LOW ASSIST PRESSURE.  MAINTENANCE SERVICED DOOR ASSIST ACCUMULATOR TO PROPER LEVEL.  OPERATIONAL CHECK GOOD.
